Well, they are adjusting my BP medicine again. I appreciate the fact they want to minimize how many I take, but it is a little irritating to have a normal BP (130/80 is normal), and now I have BP readings that are all over the board. In the morning it is normal, and then it ranges from normal, to really high (165/105) at night. I have another appointment on Friday to follow up with the Dr. to try to give me a more normal BP. For the time, I am only on 20 mg of Lisinopril. I used to be on 20 mg of Lisinopril and 5 mg of Amlodipine. Since they took away the Amlodipine, my BP has been crazy. I don't know if the BP is normal while I adjust to the medications, or if I need to be on Amlodipine. The problem is that I want to self-medicate and just take the Amlodipine. The problem is that it may not be the best for me. I guess that I will have to wait until Friday to find out what I will be taking. I know, patience, patience, patience!
The last couple days I have been really, unusual. I don't know exactly how to describe it. I'm tired all the time. No matter how long I sleep at night I never seem to get enough sleep. The last few days I have noticed that my eyes have been acting a little weird. I tried to explain it to someone but it is like I just can't find the words to describe it right. It is worse when I have to change my focus, when I am looking at one thing and then have to change the focus to something else it seems as though it takes just a fraction of a second to refocus. Now, a fraction of a second does not seem bad until you are driving; then it can be pretty problematic. I also noticed that I seem to get a little dizzy when I stand up. It is not something that really bothers me, but it is a little irritating. It is not bad enough that I think "Oh, no, not this again." But it is something I notice. I don't know, perhaps it is because tomorrow will be the 2 year anniversary of the